Research

research


Published in Refereed Journals
2021.
   • A. Neumaier, S. Penjić, "On Bounding the Diameter of a Distance-Regular Graph", Combinatorica x (x) (2021), http://dx.doi.org/10.1007/s00493-021-4619-1   link
   • M. S. MacLeana, S. Penjić, "A combinatorial basis for Terwilliger algebra modules of a bipartite distance-regular graph", Discrete Mathematics 344 (7) (2021), https://doi.org/10.1016/j.disc.2021.112393   link
2020.
   • A. Neumaiera and S. Penjić, "A unified view of inequalities for distance-regular graphs, part I", Journal of Combinatorial Theory, Series B, https://doi.org/10.1016/j.jctb.2020.09.015   link
   • M.A. Fiol and S. Penjić, “On a version of the spectral excess theorem”, Electronic Journal of Graph Theory and Applications (EJGTA), Vol 8, No 2 (2020), https://dx.doi.org/10.5614/ejgta.2020.8.2.15   link
   • Š. Miklavič and S. Penjić, “On the Terwilliger algebra of a certain family of bipartite distance-regular graphs with \Delta_2 = 0”, The Art of Discrete and Applied Mathematics 3 (2) (2020), #P2.04, 1–14, doi.org/10.26493/2590-9770.1271.e54   link
2019.
   • On the Terwilliger algebra of bipartite distance-regular graphs (Doctor of Science Thesis), University of Primorska, Faculty of Mathematics, Natural Sciences and Information Technologies   download
2018.
   • M. S. MacLeana, Š. Miklavič, S. Penjić, "An A-invariant subspace for bipartite distance-regular graphs with exactly two irreducible T-modules with endpoint 2, both thin", Journal of Algebraic Combinatorics 48 (3) (2018), 511–548. https://doi.org/10.1007/s10801-017-0798-7   link
2017.
   • S. Penjić, "On the Terwilliger algebra of bipartite distance-regular graphs with \Delta_2=0 and c_2=2", Discrete Mathematics 340 (2017), 452–466. https://doi.org/10.1016/j.disc.2016.09.001   link
2016.
   • M. S. MacLeana, Š. Miklavič, S. Penjić, "On the Terwilliger algebra of bipartite distance-regular graphs with \Delta_2=0 and c_2=1", Linear Algebra and its Applications 496 (2016), 307–330. https://doi.org/10.1016/j.laa.2016.01.040   link
2014.
   • Š. Miklavič and S. Penjić, "On bipartite Q-polynomial distance-regular graphs with c_2 ≤ 2", The Electronic Journal of Combinatorics 21 (4) (2014), #P4.53.
  link
Other Publications
2013.
   • Algebraic Characterizations of Distance-regular Graphs (Master of Science Thesis), University of Sarajevo, Faculty of Mathematics and natural sciences, Department of Mathematics, Theoretical Computer Science   download